BibTeX record journals/access/ChenZGC19

download as .bib file

@article{DBLP:journals/access/ChenZGC19,
  author    = {Yindong Chen and
               Liu Zhang and
               Fei Guo and
               Weihong Cai},
  title     = {Fast Algebraic Immunity of {\textdollar}2{\^{}}m+2{\textdollar} {\&}
               {\textdollar}2{\^{}}m+3{\textdollar} Variables Majority Function},
  journal   = {{IEEE} Access},
  volume    = {7},
  pages     = {80733--80736},
  year      = {2019}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics